Couldn't find what you looking for?

TRY OUR SEARCH!

I've recently noticed that I've put on weight rapidly, I put it down to the fact I've been at home a lot recently and not got much exercise. But there's also some swelling in my lower left abdomen, almost a hard egg shape. I also have some twitches that could last almost a whole day, nothing seems to releave the twitches.
I've been on the depo injection for nearly 5 months now but I'm very worried the symptoms could be a side-effect of pregnancy. I'm really worried and I know I should go to the doctor's but I'm almost scared to find out what the problem is, hence why I'm posting on here. Please help because this is really worrying me.
Thanks.

Loading...

Hi hon! Depo has one of the best BC outcomes of all the BC on the market today, so I TRULY don't believe that you are pregnant!

What I think is happening is this, Depo can actually affect you NOT having a period at all! It can make you very irregular and you don't ovulate at all! What you are describing is an enlarged ovary! Which would match with your body trying to ovulate but the low progesterone levels makes it impossible! Weight gain on Depro is quite common!

NOW if you have any pain or even think that you might be pregnant, you need to see a doctor ASAP! As this can be a sign of being actually pregnant or having an etopic pregnancy! While on Depro - IF you become pregnant the chances of having an Etopic Pregnancy are very high OK? If you are worried or like I said in pain, please go to the docotr and have a pregnancy test and an ultrasound. I am not a doctor honey! All I can give is some ideas or advice, but when it's your health, you can't put your head in the sand OK? Good luck and health, and please keep me updated on how you make out OK?
Reply

Loading...